HOMOLOGY SPHERES AND PROPERTY R

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 62
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorKim, Min Hoonko
dc.contributor.authorPark, Junghwanko
dc.date.accessioned2021-03-30T02:10:28Z-
dc.date.available2021-03-30T02:10:28Z-
dc.date.created2021-03-30-
dc.date.created2021-03-30-
dc.date.created2021-03-30-
dc.date.issued2021-03-
dc.identifier.citationPROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.149, no.3, pp.1323 - 1328-
dc.identifier.issn0002-9939-
dc.identifier.urihttp://hdl.handle.net/10203/282201-
dc.description.abstractWe present infinitely many homology spheres which contain two distinct knots whose 0-surgeries are S-1 x S-2. This resolves a question posed by Kirby and Melvin in 1978.-
dc.languageEnglish-
dc.publisherAMER MATHEMATICAL SOC-
dc.titleHOMOLOGY SPHERES AND PROPERTY R-
dc.typeArticle-
dc.identifier.wosid000618559500034-
dc.identifier.scopusid2-s2.0-85100667042-
dc.type.rimsART-
dc.citation.volume149-
dc.citation.issue3-
dc.citation.beginningpage1323-
dc.citation.endingpage1328-
dc.citation.publicationnamePROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY-
dc.identifier.doi10.1090/proc/15299-
dc.contributor.localauthorPark, Junghwan-
dc.contributor.nonIdAuthorKim, Min Hoon-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0